# SDR R61A201905150497

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 32,093 hours, 20,848 cycles
- System (JASC): 5240 · Service Doors
- Part: Spring
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR R2 DIFFICULT TO OPEN AND CLOSE, VENT FLAP BINDING. LUBRICATED R2 DOOR GIRT BAR FLOOR FRAME RAMP SPRING AND PERFORMED R2 DOOR OPS CHECK IAW AMM 52-42-00. OPS CHECK GOOD.
